# SDR SWAA2019013129037

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 72,351 hours, 43,161 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 3665
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE PANEL DISCHARGE LIGHT ILLUMINATED. AFTER APPROXIMATELY/ 15 MIN LIGHT EXTINGUISHED.  R&R PANEL IAW MM.
